Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Lyrica

Lyrica

I just started Lyrics and I feel loopy and no appetite is that normal?

A MyFibroTeam Member said:

Be very careful I'm taking it. I did a few years ago and it made me suicidal. Not good

posted almost 5 years ago
A MyFibroTeam Member said:

I had a real bad reaction from Lyrica. It made me loopy, forgetful, no appetite but weight gain. Eventually had to wean myself off of it.

edited, originally posted almost 5 years ago
A MyFibroTeam Member said:

So memory loss is a side affect of Lyrica? Not Fibro?

edited, originally posted almost 5 years ago
A MyFibroTeam Member said:

I was happy and relaxed but the Doc keep increasing my levels to the point of just being in a stupid foggy haze. Memory was gone. I wouldn't remember coversations with my spouse which lead to argumenta. All the while the pain would continue to break thru no matter the dosage hence why I got off it. Good luck and I sure hopes it works for you.

posted almost 5 years ago
A MyFibroTeam Member said:

No appetite? That's great! I gained a ton of weight and am I'm the process with my doc of weening off of it.

posted almost 5 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in